# SDR SWAA2021072886678

- Difficulty date: June 21, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 727d-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION KEEL BEAM L/H SIDE LOCATED BETWEEN BS 727D TO BS 787 WL 148.5 AT AFT CARGO COMPARTMENT ; 2021-288061 / [01] TOOL USED DIGITAL CALIPER P/N: 700-113-10; S/N: 0033158; DUE DATE: 14/JUL/2172; [02] TOOL USED P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22.; [03] TOOL USED: P/N: NORTEC 600D S/N: 210138103 DUE DATE: 05-MAR-22; [04] REPAIRED KEEL BEAM L/H SIDE LOCATED BETWEEN BS 727D TO BS 787 WL 148.5 AT AFT CARGO COMPARTMENT IAW 21-153-01867;EA# 21-153-01867-WIP1; EA# 21-153-01867-WIP2. THIS REPAIR IS CLASSIFIED MINOR AND CATEGORY A. NO FURTHER ACTION OR INSPECTION REQUIRED.; [05] REPAIRED KEEL BEAM L/H SIDE LOCATED BETWEEN BS 727D TO BS 787 WL 148.5 AT AFT CARGO COMPARTMENT IAW 21-153-01867;EA# 21-153-01867-WIP1; EA# 21-153-01867-WIP2. THIS REPAIR IS CLASSIFIED MINOR AND CATEGORY A. NO FURTHER ACTION OR INSPECTION REQUIRED.
